# SDR CALA2013012100042

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 39,198 hours, 12,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Loose
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT FAILED TO PRESSURIZE, F/A IN AFT CALLED AND SAID AFT DOOR R2 CLOSED,  HANDLE SET CLOSED BUT HE COULD SEE A SPACE BETWEEN DOOR AND ACFT.  RETURNED TO DEPARTURE.  NO DOOR LIGHT ON OVERHEAD.  FOUND FWD EDGE OF R2 DOOR NOT FAIRED.  CLOSED DOOR PROPERLY AND FOUND DOOR FAIRED.  LUBRICATED DOOR GUIDE ARM AND TIGHTENED ALL HARDWARE.  DOOR OPERATES NORMAL.  DOOR LIGHT OPERATES NORMAL AND FWD EDGE OF DOOR ALWAYS GRABS THE CATCH AND CLOSES NORMAL.
